Ask an Eye Doctor and Get an Answer ASAP
Similar side effects with taking prednisone before, I assume? Was this oral prednisone? How much has your BP changed?
How old are you and what other medical problems do you have?
While it's quite uncommon to have significant systemic side effects from just using the prednisolone drops, it is not unheard of, or even rare. It does sound as though you are being affected by the steroid drops (the other two drops would not be expected to cause these symptoms). I would recommend stopping the steroid drop (stay on the other drops) and notify your doctor in the morning. Your BP escalating that much is certainly enough of a reason to be careful with using steroids. Your eye surgeon may have to manage your post-operative inflammation with the NSAIDs alone. Does this make sense?
I would just stop them now, but be sure to call your surgeon to make sure they don't want to see you sooner rather than later. Do you have any other questions about this that I can help you with?
Sounds good. I'll wait to see if you have any more.
NSAIDs are very effective at limiting inflammation--they won't prevent it completely, but they certainly do help limit inflammation. However, outside of steroids, the body really does the best at helping to control inflammation. NSAIDs are just a very nice adjunctive treatment to help the body along in that process. If your side effects are as as significant as they seem, your surgeon may elect to keep you off the steroids and just do the NSAIDs and antibiotics.
There should be a link on your page that says 'share'. If you hover your cursor over this, it should give you the option to either print out or email the transcript to yourself. If that fails, I would recommend just selecting the text with your mouse cursor, hitting Ctrl+C, and then opening up a word processor document such as Microsoft Word, hitting Ctrl+V (paste) and that will allow you to keep the transcript. Make sense?
I would give it a shot. I too am on an iPad and I do know this site can be a bit squirrely with apple products. If all else fails, you can email the website administrators to see if they can get it to you.
Sounds good. Let me know.
Hmm.. I guess there's no outsmarting your body at least! Sounds like you're on top of things! Do you have any other questions about this?
I have absolutely no reason to suspect or expect that the urticarial you experienced was part of the Fuch's development. Fuchs dystrophy is a congenital/inherited trait that is not known to be affected/exacerbated/caused by urticarial. But Fuchs isn't really hives in your eye--it is a congenital anatomical abnormality that causes a dysfunction of the water-pumping cells in the cornea, leading to corneal swelling (edema)--it's not an allergic reaction. I think waiting a couple of weeks between the two eyes (especially if the first is doing well) is quite reasonable.
Yes, you're taking it for both. I can't really speak to why they want to wait 2 months if everything is going quite well, other than this is an involved surgery and they want to give the eye more time to heal before doing the other (?). Every surgeon's regimen for taking pred forte is different, but in your situation, I could see your surgeon wanting you on it for at least 1-2 weeks, or longer.
Yes, there can be issues with cataract formation (not a problem for you), and some people can have eye pressure rises on steroids (that can uncommonly lead to glaucoma). So certainly the risks must be balanced against the benefits, but in someone with cataracts and visually significant Fuchs dystrophy, I think in most cases the benefits would outweigh the risks.
Sure. I'll wait for your okay.
Absolutely. You can just come on and request me by name! I'd be happy to chat again with you.
It's possible that the prednisone may be exacerbating that, but I doubt if it is the sole cause--though, of course, hopefully it just goes away like the other side effects once you stop it :)
Good luck to you. Hope this has been helpful and I'm happy to converse again in the future. Good night/morning.
Your feedback is important to me and will help me improve my encounter with future customers. Please rate your encounter with me by providing positive feedback (by pressing the smiley face); any bonus you may feel prompted to provide would be welcomed and is appreciated. If you feel like yourconcerns are not resolved or you have a problem or issue with anything I have said or haven’t said, please don’t issue a negative feedback rating—My goal is your satisfaction and I would rather work together to solve your concerns, until you are satisfied, than have you leave our encounter unhappy andunsatisfied. My opinion is solely informative and does not constitute a formal medical opinion or recommendation. For a formal medical opinion and/or recommendationyou must see an eye doctor. Thanks for your inquiry!
yes, you should